# SDR SWAA2020051235684

- Difficulty date: March 31, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 59,303 hours, 33,667 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER SURROUND DOUBLE IS CRACKED AT LOWER LATCH AREA BETWEEN BS235.8 AND BS229 / REPAIRED EXTERNAL POWER SURROUND DOUBLER AT LWR LATCH AREA B/W BS 235.8-229 IAW SRM 51-40-02; SRM 53-10-15-2R-4
